# SDR SWIA201437290

- Difficulty date: March 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 32,838 hours, 44,934 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYD DOOR, SMALL CRACK AT OTBD HINGE.  C-CHECK, REPLACED RT HYDRAULIC SERVICE DOOR WITH NEW ASSY.
